zbMATH — the first resource for mathematics

Fourier transformation of \(O(p,q)\)-invariant distributions. Fundamental solutions of ultra-hyperbolic operators. (English) Zbl 06684637
Summary: In this study, we present some formulae for the Fourier transform of \(O(p,q)\)-invariant temperate distributions. The formulae are used to calculate fundamental solutions of homogeneous and non-homogeneous ultra-hyperbolic operators.

47-XX Operator theory
46-XX Functional analysis
Full Text: DOI
[1] Ablowitz, M.; Fokas, A., Complex variables: introduction and applications, (2003), Cambridge University Press Cambridge · Zbl 1088.30001
[2] Combet, E., Solutions élémentaires des dalembertiens Généralisés, (1965), Gauthiers-Villars Paris · Zbl 0127.04907
[3] Donoghue, W. F., Distributions and Fourier transforms, (1969), Academic Press New York · Zbl 0188.18102
[4] Enqvist, A., On fundamental solutions supported by a convex cone, Ark. Mat., 12, 1-40, (1974) · Zbl 0281.35015
[5] Erdélyi, A., Tables of integral transforms. vol. II, (1954), McGraw-Hill New York
[6] Estrada, R., On radial functions and distributions and their Fourier transforms, J. Fourier Anal. Appl., 20, 301-320, (2014) · Zbl 1315.46045
[7] Faraut, J., Étude des intégrales \(\int \phi(x)_+^s f(x) d x\) et \(\int e^{i \lambda \phi(x)} f(x) d x\) lorsque ϕ n’a que des points critiques non dégénérés, (Séminaire, Tunis, (1977))
[8] Faraut, J.; Harzallah, K., Deux cours d’analyse harmonique, (1987), Birkhäuser Boston · Zbl 0622.43001
[9] Fourès-Bruhat, Y., Solution élémentaire d’équations ultrahyperboliques, J. Math. Pures Appl., 35, 277-288, (1956) · Zbl 0071.31503
[10] Friedlander, G.; Joshi, M., Introduction to the theory of distributions, (1998), Cambridge Univ. Press Cambridge
[11] Garnir, H. G., Sur LES distributions résolvantes des opérateurs de la physique mathématique. 3ème partie, Bull. Soc. Roy. Sci. Liège, 20, 271-287, (1951) · Zbl 0044.32604
[12] Gel’fand, I. M.; Shilov, G. E.; Гельфанд, И.М.; Шилов, Г.Е., Обобщённые функции. вып. 1, (1959), Физматгиз Москва, Transl. from
[13] Gradshteyn, I. S.; Ryzhik, I. M., Table of integrals, series and products, (1980), Academic Press New York · Zbl 0521.33001
[14] Grafakos, L.; Teschl, G., On Fourier transforms of radial functions and distributions, J. Fourier Anal. Appl., 19, 167-179, (2013) · Zbl 1311.42020
[15] Hörmander, L., The analysis of linear partial differential operators. vol. I (distribution theory and Fourier analysis), Grundlehren Math. Wiss., vol. 256, (1990), Springer Berlin
[16] de Jager, E. M., The Lorentz-invariant solutions of the Klein-Gordon equation, SIAM J. Appl. Math., 15, 944-963, (1967) · Zbl 0155.43601
[17] Jeanquartier, P., Solutions élémentaires d’opérateurs différentiels paraboliques hyperboliques, Comment. Math. Helv., 37, 296-324, (1963) · Zbl 0113.30401
[18] Kolk, J. A.C.; Varadarajan, V. S., Lorentz invariant distributions supported on the forward light cone, Compositio Math., 81, 61-106, (1992) · Zbl 0772.46017
[19] Komech, A. I., Linear partial differential equations with constant coefficients, (Egorov, Y. V.; Shubin, M. A., Partial Differential Equations. Vol. II, Encyclopaedia Math. Sci., vol. 31, (1994), Springer Berlin), 121-255 · Zbl 0805.35001
[20] Lavoine, J., Solutions de l’équation de Klein-Gordon, Bull. Sci. Math. (2), 85, 57-72, (1961) · Zbl 0101.07702
[21] Leray, J., Hyperbolic differential equations, (1952), Institute of Advanced Study Princeton
[22] Ortner, N., Regularisierte faltung von distributionen, I, II, Z. Angew. Math. Phys. (ZAMP), 31, 133-173, (1980) · Zbl 0425.46033
[23] Ortner, N., Fourier transforms in the “classical sense”, Schur spaces and a new formula for the Fourier transforms of slowly increasing, \(O(p, q)\)-invariant functions, Indag. Math., 24, 142-160, (2013) · Zbl 1255.42007
[24] Ortner, N.; Wagner, P., Applications of weighted \(\mathcal{D}_{L^p}^\prime\)-spaces to the convolution of distributions, Bull. Polish Acad. Sci., Math., 37, 579-595, (1989) · Zbl 0807.46037
[25] Ortner, N.; Wagner, P., On the Fourier transform of Lorentz invariant distributions, Funct. Approx., 44, (2011), volume dedicated to the memory of S. Dierolf, 133-151 · Zbl 1227.46032
[26] Ortner, N.; Wagner, P., Distribution-valued analytic functions, (2013), Tredition Hamburg · Zbl 1307.46001
[27] Ortner, N.; Wagner, P., Fundamental solutions of linear partial differential operators, (2015), Springer Cham · Zbl 1336.35003
[28] de Rham, G., Solution élémentaire d’opérateurs différentiels du second ordre, Ann. Inst. Fourier Grenoble, 8, 337-366, (1958) · Zbl 0086.29601
[29] Riesz, M., L’intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math., 81, 1-223, (1949), Collected papers: Springer, Berlin, 1988, pp. 571-793 · Zbl 0033.27601
[30] Самко, С.Г.; Килбас, А.А.; Маричев, О.И.; Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional integrals and derivatives, (1993), Gordon and Breach Yverdon, Engl. Transl.:
[31] Schwartz, L., Sur LES multiplicateurs de \(F L^p\), Kungl. Fysiogr. Sällsk. Lund Förh., 22, 124-128, (1953)
[32] Schwartz, L., Théorie des distributions à valeurs vectorielles. I, Ann. Inst. Fourier, 7, 1-141, (1957) · Zbl 0089.09601
[33] Schwartz, L., Lectures on mixed problems in partial differential equations and representations of semi-groups, (1957), Tata Inst. Bombay
[34] Schwartz, L., Matemática y Física cuántica, (1958), Universidad de Buenos Aires, Notas
[35] Schwartz, L., Théorie des distributions, (1966), Hermann Paris
[36] Sobolev, S. L., The fundamental solution of Cauchy’s problem for the equation \(\frac{\partial^3 u}{\partial x \partial y \partial z} - \frac{1}{4} \frac{\partial u}{\partial t} = F(x, y, z, t)\), Dokl. Akad. Nauk SSSR, 129, 1246-1249, (1959), Original Russ.: С.Л. Соболев, Фундаментальное решение задачы Коши для уравнения \(\frac{\partial^3 u}{\partial x \partial y \partial z} - \frac{1}{4} \frac{\partial u}{\partial t} = F(x, y, z, t)\), Докл. Акад. Наук СССР · Zbl 0092.09602
[37] Sogge, C. D., Fourier integrals in classical analysis, (1993), Cambridge Univ. Press Cambridge · Zbl 0783.35001
[38] Stein, E. M.; Weiss, G., Fourier analysis on Euclidean spaces, (1971), Princeton Univ. Press Princeton, NJ · Zbl 0232.42007
[39] Strichartz, R. S., Fourier transforms and non-compact rotation groups, Indiana Univ. Math. J., Indiana Univ. Math. J., 30, 479-481, (1981), Errata: · Zbl 0465.42005
[40] Szmydt, Z.; Ziemian, B., An invariance method for constructing fundamental solutions for \(P(\square_{m n})\), Ann. Polon. Math., 46, 333-360, (1985) · Zbl 0611.35053
[41] Tengstrand, A., Distributions invariant under an orthogonal group of arbitrary signature, Math. Scand., 8, 201-218, (1960) · Zbl 0104.33402
[42] Treves, F., Topological vector spaces, distributions and kernels, (1967), Academic Press New York · Zbl 0171.10402
[43] Trione, S. E., The symmetric elementary solution of the ultra-hyperbolic Klein-Gordon operator iterated k times, (Proc. Meeting in Honor of A. Dou, (1988), Univ. Complutense Madrid), 227-245 · Zbl 0758.35051
[44] Trione, S. E., On the Laplace transform of radial functions, Stud. Appl. Math., 85, 303-315, (1991) · Zbl 0757.44001
[45] Vladimirov, V. S., Equations of mathematical physics, (1971), Dekker New York · Zbl 0231.35002
[46] Vladimirov, V. S., Methods of the theory of generalized functions, (2002), Taylor & Francis London · Zbl 1078.46029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.